# SDR COMA2010031050058

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 36,119 hours, 32,887 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0276140
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON T/O FROM YYZ LEFT NOSE TIRE BLEW OUT.  EMERGENCY DECLARED, A/C LANDED SAFELY IN CVG.  REMOVED AND REPLACED LEFT NOSE WHEEL ASSY.
